# SDR ORJA97195

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49779
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angles
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, FOUND ON FWD PIT DOOR SEAL DEPRESSOR, LOWER DOOR OPENING, FWD AND AFT SPLICE DOUBLERS.  FABRICATED AND INSTALLED NEW ANGLES IAW SRM 51-10-2.  (M)
